MAUDE Adverse Event Report: MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY

MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY
Model Number ML18080-K0
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Middle aged female with thyroid nodule.Performing a radio-logical ultrasound guided core biopsy.The biopsy needle working guide came apart.2 sets used with the same lot # and came apart in the same fashion.A third device was used without problems.No known harm to patient.Please make note that 2 devices that malfunctioned with the same lot number.There was another incident that did the same thing the week before, but the device was not saved.

Brand Name
MEDEASY
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MEDAX SRL UNIPERSONALE
via r. piva 1/a
poggio rusco mantova, it 46025
MDR Report Key11574114
Report Number11574114
Device Sequence Number3622493
Product Code KNW
UDI-Device Identifier08054301667419
UDI-Public(01)08054301667419(17)250401(11)200501(10)06186-20
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/24/2021
Report Date (Section F) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberML18080-K0
Device Lot Number06186-20
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2021
Patient Sequence Number1
Patient Weight86
Date Report Sent to FDA03/24/2021